The Fundamental Solution for the Kohn-Laplacian ....b on the Sphere in Cn.
Mathematische Annalen, Tome 244 (1979), pp. 89-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__244_163295,
author = {Jiri Dadok and Reese Harvey},
title = {The {Fundamental} {Solution} for the {Kohn-Laplacian} ....b on the {Sphere} in {Cn.}},
journal = {Mathematische Annalen},
pages = {89--104},
year = {1979},
volume = {244},
zbl = {0416.35067},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__244_163295/}
}
Jiri Dadok; Reese Harvey. The Fundamental Solution for the Kohn-Laplacian ....b on the Sphere in Cn.. Mathematische Annalen, Tome 244 (1979), pp. 89-104. http://geodesic.mathdoc.fr/item/MAN_1979__244_163295/